# SDR SWAA2016080354482

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 72,335 hours, 59,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN ROWS 4 - 6.  R & R THE LAMP IAW MM.
